MathSciNet Relay Station
MathSciNet bibliographic data
MR1102890 (93m:58118) 58G26
King, Hala Khuri Determinants of Laplacians on the space of conical metrics on the sphere. Trans. Amer. Math. Soc. 339 (1993), no. 2, 525–536.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement